MathSciNet Relay Station
MathSciNet bibliographic data
MR458308 (56 #16511) 50B10
Larman, D. G.; Rogers, C. A.; Seidel, J. J. On two-distance sets in Euclidean space. Bull. London Math. Soc. 9 (1977), no. 3, 261–267.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement